×

zbMATH — the first resource for mathematics

Stochastic analysis as infinite-dimensional analysis. (English. Japanese original) Zbl 0889.60061
Sugaku Expo. 10, No. 2, 183-194 (1997); translation from Sugaku 45, No. 4, 289-298 (1993).
See the review in Zbl 0859.60052.
MSC:
60H07 Stochastic calculus of variations and the Malliavin calculus
35R15 PDEs on infinite-dimensional (e.g., function) spaces (= PDEs in infinitely many variables)
35R60 PDEs with randomness, stochastic partial differential equations
58J65 Diffusion processes and stochastic analysis on manifolds
78A45 Diffraction, scattering